# SDR SWAA2025120128469

- Difficulty date: October 25, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 56,447 hours, 30,369 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR SLIDE GIRT BAR BRACKET LOOSE.   REMOVED AND REPLACED FASTENER AFT ENTRY DOOR SLIDE GIRT BAR BRACKET IAW SRM 51-40-02-0G-0.
